# SDR P5CA2014103100049

- Difficulty date: October 29, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 56,744 hours, 9,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 47213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW REST RT M5169 BATTERY PACK FOUND INOPERATIVE.  BATTERY PACK M5169, REPLACED AND CHECK NORMAL IAW AMM 33-51-04.
